ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Simplified dispersion curves for circular cylindrical shells using shallow shell theory.

Sarkar, Abhijit and Sonti, Venkata R (2009) Simplified dispersion curves for circular cylindrical shells using shallow shell theory. In: Journal Of Sound And Vibration, 322 (1-2). pp. 1-7.

[img] PDF
sdarticle.pdf - Published Version
Restricted to Registered users only

Download (232kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

An alternative derivation of the dispersion relation for the transverse vibration of a circular cylindrical shell is presented. The use of the shallow shell theory model leads to a simpler derivation of the same result. Further, the applicability of the dispersion relation is extended to the axisymmetric mode and the high frequency beam mode.

Item Type: Journal Article
Additional Information: Coyprights of this article belongs to Elsevier.
Keywords: Coupled Wave-Numbers; Asymptotic Analysis; Vibrations; Mode
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Depositing User: Mahesh Y
Date Deposited: 13 Nov 2009 12:26
Last Modified: 19 Sep 2010 05:30
URI: http://eprints.iisc.ac.in/id/eprint/19932

Actions (login required)

View Item View Item